# SDR AALA202409255431

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 34,974 hours, 15,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1048462073NG08
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT DANGLING AROUND ROW 23A. LIGHT ENCLOSURE BROKEN. REPLACED EMERGENCY LIGHT HOUSING UNDER SEAT ROW 23 PER CMM 25-23-67.
